# SDR GUUA11100701

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 23,775 hours, 29,538 cycles
- Engine: Pwa PT6*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9171, AFTER LANDING ROLL OUT LOST ALL BRAKE PRESSURE ON LT TOE BRAKES.  DETERMINED NR TWO MAIN WHEEL ASSEMBLY BEARING FAILED,REPLACED NR ONE AND TWO MAIN WHEEL ASSEMBLIES AND LT MAIN LANDING GEAR ASSEMBLY.
